scouselad I also suffered from the same dermatitis on my skin, trust me use the cream. I have used cortisone cream on my skin before and it really does seem to help, certainly doesn't make it any worse. You should treat the yeast infection first and then the acne should start to receede because it's a firm belief of mine that a yeast infection is linked directly to acne.
Alternatively if you don't want to use the cream visit a local pharmacist and get some anti fungal shampoo such as nizoral, this stuff you have to apply to your hair and skin, behind your ears, on your neck, in your eyebrows, everywhere on your face basically and then it should clear up beautifully like mine has.
I'd recommend you get rid of this yeast infection, but i'm pretty sure mine was caused in the first place by taking minocycline, so it seems to be a bit of a double negative.
Sunshine is Life
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.